# SDR SWAA982185

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 071SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND KEELBEAM AFT PANEL IN W/W CRACKED.  REMOVED AND REPLACED PER BOEING SRM.
